# SDR 2001UALA01800

- Difficulty date: August 24, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 37,544 hours
- Engine: Pwa PW2037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Door
- Condition: Dented
- Location: Station 605
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 EA DENT IN FRONT OF DOOR 2L AT STATION 605 STRINGER 16LH.  MAJOR REPAIR ACCOMPLISHED. INSTALLED DOUBLER.
